# SDR QXEA2022012400029

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,520 hours, 26,258 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Carpet
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET AT ROW 2D & EXIT IS PEELED BACK. POTENTIAL TRIPPING HAZARD.  REMOVED FROM SERVICE.  RE SECURED CARPET AT ROW 2D AS REQUIRED. RETURNED TO SERVICE.
